Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
long term use is several weeks to months in time.
active ingredients are senna laxative and Psyllium fiber and Frangula Bark (Buckthorn)
these are all very safe ingredients
sometimes excessive gas and bloating and diarrhea can be caused by these agents.
it would be hard to impossible to overdose on these agents.
don't let your anxiety get out of control on this.
this is a very safe product.
these are not chemicals
senna is a natural fruit laxative
and psyllium fiber is bulk fiber which is also in metamucil and is very safe.
let me know if you have questions.
ok pffff ok because i am reading all these staff and got really stressed that once i give up i will have issues and no movement etc.
What is overdose. Do you know? Also if i would like to stop it how should i stop it becuase to be honest i feel nicer with how daily functions
what are chemical laxatives so we know ?
Thank you very much
Finally the good thing is that i noticed that you dont really loose weight cause this is not my purpose at all Is that true?
chemical laxatives are things like magnesium citrate.
which are much stronger laxatives.
overdosing on laxatives is taking multiple doses a day and having problems with diarrhea from over use of laxatives.
but it doesn't sound like you are doing this.
it is not the purpose of laxatives to cause weight loss.
if you are using too much of it, it can cause dehydration and weight loss, but this would be overdosing on the laxatives.
you can stop them at any time when you want to. that is fine.
good luck to you
let me know if you have other questions.
I still have many questions.
Is senna stimulant laxative that cause damage to the colon? And if yes after how long? Does this mean it might cause damage but afters years of use?
When you mentioned that it hard to impossible to overdose could you please give me an example?
Like 3 spoons a day is overdose? Or how much?
If i stop it immediately would i have troubles of not visiting the toilet at all.
Shall i stop it progressively?